# SDR SWAA2021062474817

- Difficulty date: May 3, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 47,822 hours, 28,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED / WELDED CRACK ON FCB FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT # 1131216 IAW SRM # 53-30-15-2R-1 PARA 4.13(2) AND (4) & (5)
